Fair Restrained Dominating Set in the Cartesian Product and Lexicographic Product of Graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-7
Year of Publication : 2021
Authors : Debie Honey P. Galleros, Enrico L. Enriquez
  10.14445/22315373/IJMTT-V67I7P511

MLA

MLA Style: Debie Honey P. Galleros, Enrico L. Enriquez  "Fair Restrained Dominating Set in the Cartesian Product and Lexicographic Product of Graphs" International Journal of Mathematics Trends and Technology 67.7 (2021):87-93. 

APA Style: Debie Honey P. Galleros, Enrico L. Enriquez(2021). Fair Restrained Dominating Set in the Cartesian Product and Lexicographic Product of Graphs International Journal of Mathematics Trends and Technology, 87-93.

Abstract
In this paper, we characterize the fair restrained dominating set in the Cartesian product of two graphs and give some important properties of the lexicographic product of two graphs.

Reference

[1] O. Ore, Theory of Graphs, American Mathematical Society, Provedence, R.I., (1962).
[2] J.A. Dayap and E.L. Enriquez, Outer-convex domination in graphs, Discrete Mathematics, Algorithms and Applications, 12(1) (2020) 2050008, https://doi.org/10.1142/S1793830920500081
[3] E.L. Enriquez, and S.R. Canoy,Jr., On a Variant of Convex Domination in a Graph, International Journal of Mathematical Analysis, 9(32) (2015) 1585-1592.
[4] E.L. Enriquez, and S.R. Canoy,Jr., Secure Convex Domination in a Graph, International Journal of Mathematical Analysis, 9(7) (2015) 317-325.
[5] M.P. Baldado, G.M. Estrada, and E.L. Enriquez, Clique Secure Domination in Graphs Under Some Operations, International Journal of Latest Engineering Research and Applications, 3(6) (2018) 08-14.
[6] E.L. Enriquez, E. Samper-Enriquez, Convex Secure Domination in the Join and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 6(5) (2019) 1-7.
[7] E.L. Enriquez, Convex Doubly Connected Domination in Graphs Under Some Binary Operations, Ansari Journal of Ultra Scientist of Engineering and Management, 1(1) (2017) 13-18.
[8] R.N. Hinoguin, and E.L. Enriquez, Weakly Convex Doubly Connected Domination in Graphs Under Some Binary Operations, International Journal of Mathematical Archive, 9(11) (2018) 39-45.
[9] G.M. Estrada, C.M. Loquias, E.L. Enriquez, and C.S. Baraca, Perfect Doubly Connected Domination in the Join and Corona of Graphs, International Journal of Latest Engineering Research and Applications, 4(7) (2019) 11-16.
[10] E.L. Enriquez, B.P. Fedellaga, C.M. Loquias, G.M. Estrada, M.L. Baterna, Super Connected Domination in Graphs, Journal of Global Research in Mathematical Archives, 6(8) (2019) 1-7.
[11] M.P. Baldado, Jr. and E.L. Enriquez, Super Secure Domination in Graphs, International Journal of Mathematical Archive, 8(12) (2017) 145-149.
[12] E.L. Enriquez, Super Convex Dominating Sets in the Corona of Graphs, International Journal of Latest Engineering Research and Applications, 4(7) (2019) 11-16.
[13] E.L. Enriquez, A.D. Ngujo, Clique doubly connected domination in the join and lexicographic product of graphs, Discrete Mathematics Algorithms and Applications, 12(5) (2020) 2050066
[14] J.N. Ravina, V.M. Fernandez, E.L. Enriquez, Outer-clique Domination in Graphs, Jounal of Global Research in Mathematical Archives, 5(7) (2018) 102-107
[15] Y. Caro, A. Hansberg, and M.A. Henning, Fair Domination in Graphs. University of Haifa, 1-7, 2011.
[16] D.P. Galleros, E.L. Enriquez, Fair Restrained Dominating Set in the Corona of Graphs, International Journal of Engineering and Management Research, 10(3) (2020) 110-114.
[17] E.L. Enriquez, Fair Secure Domination in Graphs, International Journal of Mathematics Trends and Technology, 66. 2(2020) 49-57.
[18] E.L. Enriquez, Super Fair Dominating Set in Graphs, Journal of Global Research in Mathematical Archives, 6(2) (2019) 8-14.
[19] E.L. Enriquez, G.T. Gemina, Super fair domination in the corona and lexicographic product of graphs, International Journal of Mathematics Trends and Technology, 66(4) (2020) 203-210. [20] L.P. Gomez, E.L. Enriquez, Fair Secure Dominating Set in the Corona of Graphs, International Journal of Engineering and Management Research, 10(3) (2020) 116-120
[21] J.A. Telle, A. Proskurowski, Algorithms for Vertex Partitioning Problems on Partial-k Trees, SIAM J. Discrete Mathematics, 10(1997), 529-550.
[22] G.S. Domke, J.H. Hattingh, S.T. Hedetniemi, R.C. Laskar, L.R. Markus, Restrained domination in graphs, Discrete Mathematics, 203(1999), 61-69.
[23] E.L. Enriquez, Super Restrained Domination in the Corona of Graphs, International Journal of Latest Engineering Research and Applications, 3(5) (2018) 1-6.
[24] R.C. Alota, and E.L. Enriquez, On Disjoint Restrained Domination in Graphs, Global Journal of Pure and Applied Mathematics, 12(3) (2016) 2385-2394.
[25] E.L. Enriquez, Fair Restrained Domination in Graphs, International Journal of Mathematics Trends and Technology, 66(1) (2020) 229-235.
[26] T.J. Punzalan, and E.L. Enriquez, Restrained Secure Domination in the Join and Corona of Graphs, Journal of Global Research in Mathematical Archives, 5(5) (2018) 01-06.
[27] E.M. Kiunisala, and E.L. Enriquez, Inverse Secure Restrained Domination in the Join and Corona of Graphs, International Journal of Applied Engineering Research, 11(9) (2016) 6676-6679.
[28] C.M. Loquias, and E.L. Enriquez, On Secure Convex and Restrained Convex Domination in Graphs, International Journal of Applied Engineering Research, 11(7) (2016) 4707-4710.
[29] E.L. Enriquez, and S.R. Canoy,Jr., Restrained Convex Dominating Sets in the Corona and the Products of Graphs, Applied Mathematical Sciences, 9(78) (2015) 3867-3873.
[30] J.P. Punzalan, E.L. Enriquez, Inverse restrained domination in graphs, Global Journal of Pure and Applied Mathematics, 12(3) (2016) 2001-2009.
[31] E.L. Enriquez, Super restreained domination in the corona of graphs, International Journal of Latest Engineering Research and Applications, 3(5) (2018) 1-6.
[32] G. Chartrand and P. Zhang, A First Course in Graph Theory, Dover Publication, Inc., New York, (2012).

Keywords : Cartesian, fair dominating set, fair restrained dominating set, lexicographic, restrained dominating set.